# SDR FDEA200904081229

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6556927113
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT, EXTERIOR SKIN OF C-3 DOOR, TOP OF DOOR BETWEEN RIBS, BS 1110 CHECKED DENT LIMITS AND FOUND OUT OF LIMITS IAW SRM 52-00-2.  CUT OUT DAMAGED AREA IAW SRM 52-00-3.  FABRICATED DOUBLER REPAIR IAW SRM 52-00-3 FIG 3.  TREATED AND PRIMED DOUBLER REPAIR AND AREA IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW SRM 52-00-3 AND 51-30-2.
